A parametric approach to supersymmetric quantum mechanics in the solution of Schrodinger equation


TEZCAN C., Sever R.

JOURNAL OF MATHEMATICAL PHYSICS, vol.55, no.3, 2014 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 55 Issue: 3
  • Publication Date: 2014
  • Doi Number: 10.1063/1.4866979
  • Journal Name: JOURNAL OF MATHEMATICAL PHYSICS
  • Journal Indexes: Science Citation Index Expanded, Scopus

Abstract

We study exact solutions of the Schrodinger equation for some potentials. We introduce a parametric approach to supersymmetric quantum mechanics to calculate energy eigenvalues and corresponding wave functions exactly. As an application we solve Schrodinger equation for the generalized Morse potential, modified Hulthen potential, deformed Rosen-Morse potential and Poschl-Teller potential. The method is simple and effective to get the results. (C) 2014 AIP Publishing LLC.